# SDR A6WA20134638

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP ANGLE LBL 27 FROM 559+80 TO 559+109 HAS FLAKING CORROSION NUT FASTENERS EXTENDING FROM TOP TO BOTTOM SURFACES.  REMOVED CAP ANGLE LBL 27 FROM FS 559.85 TO FS 559.00 O/B SIDE THEN INSTALLED NEW SECTION OF CAP ANGLE IAW CRJ SRM 53-00-43 B/A REO 601R-53-00-506.
